Pickup and delivery vehicle routing with multidimensional loading constraints

Bartók, Tamás and Imreh, Csanád: Pickup and delivery vehicle routing with multidimensional loading constraints. Acta cybernetica, (20) 1. pp. 17-33. (2011)

[img] Cikk, tanulmány, mű

Download (664kB)


In this paper we introduce a new, pickup and delivery vehicle routing model where weight limits and also packing constraints are taken into account. In the model the vehicles have to transport 3-dimensional boxes from their pickup points into their delivery points. The boxes have weights and the vehicle has to satisfy a weight limit. We present a heuristic algorithm for the solution of the problem. The efficiency of the algorithm is evaluated by an experimental analysis.

Item Type: Article
Event Title: Conference for PhD Students in Computer Science, 7., 2010, Szeged
Journal or Publication Title: Acta cybernetica
Date: 2011
Volume: 20
Number: 1
Page Range: pp. 17-33
ISSN: 0324-721X
Language: angol
DOI: https://doi.org/10.14232/actacyb.20.1.2011.3
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 31-33.; Abstract
Date Deposited: 2016. Oct. 15. 12:24
Last Modified: 2018. Jun. 05. 13:19
URI: http://acta.bibl.u-szeged.hu/id/eprint/12896

Actions (login required)

View Item View Item